Публикация №9055

Название публикацииA REPRESENTATION OF THE BELAVKIN EQUATION VIA FEYNMAN PATH INTEGRALS
Название на другом языке
Тип публикацииСтатья
ИзданиеProbability Theory and Related Fields
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2003
Том125
Номер3
ГлаваНе задан
Страницы365-380
АннотацияНе задан
АвторыAlbeverio Sergio
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1996) REPRESENTATION OF THE SOLUTIONS OF THE BELAVKIN QUANTUM MEASUREMENT EQUATION BY A RIGOROUS VERSION OF THE MENSKI FUNCTIONAL INTEGRATION FORMULA